# SDR SWAA2024040367985

- Difficulty date: March 27, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 12,832 hours, 5,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME LINER FWD EDGE EMERGENCY LIGHT INOP.<[01] REPLACED R1 DOOR FRAME LINER FWD EDGE EMERGENCY LIGHT LAMP PER REF AMM 33-51-01-960-801. PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER REF AMM 33-51-01-960-801 TESTED NORMAL;[02] VERIFIED STEP 1.
